Positively curved Kaehler submanifolds
Author: Antonio Ros
Journal: Proc. Amer. Math. Soc. 93 (1985), 329-331
MSC: Primary 53C55; Secondary 53C40
MathSciNet review: 770547
Abstract: In this note we prove that if the holomorphic curvature of a compact Kaehler submanifold in the complex projective space is bigger than , then it is totally geodesic.
-  Koichi Ogiue, Differential geometry of Kaehler submanifolds, Advances in Math. 13 (1974), 73–114. MR 0346719, https://doi.org/10.1016/0001-8708(74)90066-8
-  Yum Tong Siu and Shing Tung Yau, Compact Kähler manifolds of positive bisectional curvature, Invent. Math. 59 (1980), no. 2, 189–204. MR 577360, https://doi.org/10.1007/BF01390043